Share this:

Cymbalta Withdrawl

Posted by @notlikingthis in Mental Health, Aug 23, 2011

Can someone tell me how to get through this. I feel like I am ready to crash

Tags: mental health

Posted by Anonymous-c5149672, Aug 29, 2011

Are you following your doctor's advise to step down gradually? Or did you stop taking Cymbalta cold turkey? You have to ease off any depression medication or you will get withdrawal symptoms - I'm sure your doctor told you that. He must also have started you on another medication to replace the Cymbalta and you should be taking that new medication EVERY DAY, without fail while gradually stepping down your Cymbalta intake.

If you *didn't* following instructions and now you don't feel well - why aren't you going back to your doctor and telling him about it instead of posting here? Go to the doctor and let him help you! That's why we have doctors!

HOPEFUL likes this

Posted by @wilkins905, Aug 24, 2012



Posted by @piglit, Aug 24, 2012

Hi wilkins905 can't see where your coming from and don't think it's funny any withdrawal from drugs is not good and can be extremely hard for the person to deal with this. I know through my own experiences. I hope that notlikingthis gets assistance soon rather than coming on and seemingly getting negativity. Take care Piglit


Posted by @wilkins905, Aug 24, 2012

You are right it's not funny and i am sorry for stating lol,but it is in many cases true..these pharmarcy companiees court these doctors to use their drugs and that is true....stock maybe questioniable but likely....i am on the stuff myself and have been trying to get off..I started with only 20mg/day and over time went up to 60mg / down to 40mg /day....I feel your PAIN


Posted by @piglit, Aug 24, 2012

Thanks for the reply wilkins905. It;s good that youv'e been able to reduce the medication a little. In my case I had no choice but to go cold turkey as the drug they had me on caused me to clot. I had pe's on both lungs and a dvt in the leg. And yes you are so true in what you have stated in regards to the pharmacy companies, Take care Piglit


Posted by @wilkins905, Aug 24, 2012

I have some other medical issues too.......i just did not mention them ..peace be with you...i am confident you will be fine..keep the faith!


Posted by @piglit, Aug 24, 2012

Thanks I am doing okay and yes we do have to keep the faith and stay strong. You have a very kind soul.


Posted by @debstan, Aug 29, 2011

Hi, notlikingthis. I stopped the same med with my doctors supervision and had the same experience as you. By now you should be feeling better and even with the doctors supervision, it's really tough to get through. I just saw your posting today, and I hope you're past the worst symptoms. Good luck.


Posted by @jsorum, Aug 31, 2011

I had a hard time getting of cymbalta also. I had to get of of it due to the side effects I was having. I weaned off a bit but my my bottle was about to run out and i was not going to pay the cost to have it refilled so i struggled for a few days with nothing. I went through withdrawl symptoms. I had a MD tell me that It is because you are having seratonin withdrawl from the medication. It does go away so hang in there!!

Pillar likes this

Posted by @lisab1, Nov 3, 2011

Weaning off cymbalta too. Did so gradually but feel incredibly weak and dizzy. Also very stuffy nose and cough. Been in bed for most of the week. How many days or weeks til you felt normal without cymbalta???

Pillar likes this

Posted by @bonny, Jun 22, 2012

Excellent peer support group - EXTREMELY KNOWLEDGEABLE!!

GO SLOWER THAN SLOW! 10%/month. NEVER SKIP DOSES! EXPECT UNUSUAL BEHAVIOR: anxiety, early morning panic wakening (cortisol), emotion outbursts (no, you're NOT BIPOLAR!), everything feels *off* /perceptual disturbances, paranoia because everything feels off, nausea, flu-like symptoms, brain zaps, muscle pains, headache, food intolerance.
*anything weird!

**most physicians are not aware of how to taper these drugs! If you know of any who know the above, please contact Surviving Antidepressants!

Bonny likes this

Please login or become a member to post a comment.